# SDR ASAA2012112193438

- Difficulty date: November 21, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 42,358 hours, 16,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310100
- Condition: Cracked
- Location: Bs 500k-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45, BS 518  HAS AT CRACK ON INBD TANG.  ACFT GROUNDED.  REPAIRED SEAT TRACK AT RBL-45, BS 500K12 - BS 520 IAW REO-G15690, REV A, IAW EA 900-53EA-09414, REV NEW DATE 12DEC2012.
